# SDR DALA2018102206198

- Difficulty date: October 20, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 53,550 hours, 24,696 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0793117) DURING INSPECTION FOUND CRACK ON STRINGER 28R ON STATION 325 E/E. STRINGER 28R BS 312-323.7 WAS REPAIRED PER ETI-37-18-541 REVISION ORIGINAL AND ER/A 572452-14.
